# SDR UIEA2021030300468

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,651 hours, 25,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BP373
- Part serial: 34339
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY (AISLE) LIGHTS OUT FROM SEAT # 1AC-10AC DURING TEST. REMOVED AND REPLACED BATTERY POWER SUPPLY M735, OPS CHECKS GOOD IAW AMM 33-51-07.
